Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilikepancakes

Dry red flakey patches while on Accutane

im on almost done w/ my 2nd month of accutane my skin is 90% clear .. but... along my cheek bones and on my forehead and nose i have dry, flakey, sore, red, and sometimes painful patches.. i use a moisterizing soap and face wash and im ONLY dry in these spots..

i really dont know what to do about these.. im hoping they will go away after time but its a shame to see such great progress only to have this problem now :(

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

Isotretinoins are known to cause those side effects with some people. Have you tried orally supplementing with EFA's (Essential Fatty Acids)?

Fish oils are a good source, just get some tablets. Take say 2 tablets, 3-4 times daily. That should help you out.

There are other sources of EFA's, but Fish Oil tablets are very easy to get your hands on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×